# SDR DHL9770382D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65184425
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, RT SERVICE DOOR AT BS 660, CORROSION AT AFT UPPER DOOR CUTOUT.  REMOVED CORROSION PER SRM 51-10-6.  FOUND CRACK ON VISUAL INSPECTION AT LOWER FASTENER OF UPPER DOOR JAMB FITTING.  REMOVED AND REPLACED FITTING PER SRM 51-10-1 PAR 4.
